# SDR CA180809009

- Difficulty date: August 9, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Boot
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FWD BAGGAGE COMPARTMENT DOOR INDICATION ON TAKE OFF.  AIR TURN BACK CARRIED OUT.  MAINTENANCE INSPECTION OF BOTH THE CLOSED AND LOCKED PROXIMITY SENSORS FOUND SERVICEABLE.  HOWEVER, FOUND THE BOOT ON THE CLOSED SENSOR FOULING.  THE BOOT ADJUSTED AND OPERATIONAL CHECK OF DOOR WARNING SYSTEM CARRIED OUT IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL.  NO DEFECT EVIDENT.  AIRCRAFT RETURNED TO SERVICE.  (TC# 20180809009)
